# SDR SWAA2023101102142

- Difficulty date: September 19, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER ASSIST HANDLE IS BROKEN.<[01] REMOVED AND REPLACED FED LOWER ASSIST HANDLE PER AMM 52-11-31-400-802 STEP 3.G.(2) AND AMM 52-11-31-000-802 STEP 2.F.(3);[02] UPDATED MEASUREMENTS.;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
